# SDR AALA20140302002

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 17 hours, 7 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID EXTERIOR EMERGENCY LIGHT OVER RT HAND WING INOPERATIVE.  REPLACED LAMP FOR MID EXTERIOR EMERGENCY LIGHT OVER RT HAND WING, OPERATIONS CHECKED NORMAL.
